# SDR NWAA092363303

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 26,703 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES EPSU (11WL) DOOR 1 AND EPSU (13WL) DOOR 2 FAILED CAPACITY CHECK.  REPLACED BATTERIES AND TESTS OK.
